Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 27 found articles
 
 
  Guaranteed cost control for T-S fuzzy systems with time-varying delays
 
 
Title: Guaranteed cost control for T-S fuzzy systems with time-varying delays
Author: Kang, Qiang
Wang, Wei
Appeared in: Journal of control theory and applications
Paging: Volume 8 (2010) nr. 4 pages 413-417
Year: 2010
Contents:
Publisher: South China University of Technology and Academy of Mathematics and Systems Science, CAS, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 27 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands